Taiwanese Journal of Mathematics

AN EXTENDED GAUSS-SEIDEL METHOD FOR MULTI-VALUED MIXED COMPLEMENTARITY PROBLEMS

E. Allevi, A. Gnudi, and I. V. Konnov

Full-text: Open access

Abstract

The complementarity problem (CP) is one of the basic topics in nonlinear analysis. Since the constraint set of CP is a convex cone or a cone segment, weak order monotonicity properties can be utilized for its analysis instead of the usual norm monotonicity ones. Such nonlinear CPs with order monotonicity properties have a great number of applications, especially in economics and mathematical physics. Most solution methods were developed for the single-valued case, but this assumption seems too restrictive in many applications. In the paper, we consider extended concepts of multi-valued Z-mappings and examine a class of generalized mixed complementarity problems (MCPs) with box constraints, whose cost mapping is a general composition of multi-valued mappings possessing Z type properties. We develop a Gauss-Seidel algorithm for these MCPs. Some examples of computational experiments are also given.

Article information

Source
Taiwanese J. Math., Volume 13, Number 2B (2009), 777-788.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405402

Digital Object Identifier
doi:10.11650/twjm/1500405402

Mathematical Reviews number (MathSciNet)
MR2510832

Zentralblatt MATH identifier
1180.90333

Subjects
Primary: 90C90: Applications of mathematical programming

Keywords
mixed complementarity problem multi-valued mappings Z-mappings Gauss-Seidel algorithm

Citation

Allevi, E.; Gnudi, A.; Konnov, I. V. AN EXTENDED GAUSS-SEIDEL METHOD FOR MULTI-VALUED MIXED COMPLEMENTARITY PROBLEMS. Taiwanese J. Math. 13 (2009), no. 2B, 777--788. doi:10.11650/twjm/1500405402. https://projecteuclid.org/euclid.twjm/1500405402


Export citation

References

  • E. Allevi, A. Gnudi and I. V. Konnov, An extension of the Gauss-Seidel method for a class of multi-valued complementary problems, Optimization Letters, 2 (2008), 543-553.
  • R. W. Cottle, J. S. Pang and R. E. Stone, The Linear Complementarity Problem, Academic Press, Boston, 1992.
  • M. Ferris and J.-S. Pang, Engineering and economic applications of complementarity problems, SIAM Review, 39 (1997), 669-713.
  • G. Isac, Complementarity Problems, Springer-Verlag, Berlin, 1992.
  • I. V. Konnov, An extension of the Jacobi algorithm for the complementary problem in the presence of multivalence, Computational Mathematics and Mathematical Physics, 45 (2005), 1127-1132.
  • I. V. Konnov, An extension of the Jacobi algorithm for multivalued mixed complementary problems, Optimization, 3 (2007), 399-416.
  • I. V. Konnov, Iterative algorithms for multi-valued inclusions with Z mappings, Journal of Computational and Applied Mathematics, 206 (2007), 358-365.
  • I. V. Konnov and T. A. Kostenko, Multivalued mixed complementarity problem, Russian Mathematics (Iz. VUZ), 48(12) (2004), 26-33.
  • I. V. Konnov and E. O. Mazurkevich, An equilibrium model with a Cobb-Douglas type utility function, Issledovaniya po Informatike, 6 (2003), 57-70, (in Russian).
  • I. V. Konnov and E. O. Volotskaya, Mixed variational inequalities and economic equilibrium problems, Journal of Applied Mathematics, 2 (2002), 289-314.
  • A. V. Lapin, Geometric convergence of iterative methods for variational inequalities with $M$-matrices and diagonal monotone operators, Numerical Methods for Continuous Casting and Related Problems, (A. V. Lapin and E. Laitinen, eds.), DAS Publishers, Kazan, 2001, 63-72.
  • A. V. Lapin, Geometric convergence of iterative methods for a problem with $M$-matrices and diagonal multivalued operators, Comp. Methods in Appl. Mathem., 2 (2002), 26-40.
  • J. J. More, Classes of functions and feasibility conditions in nonlinear complementarity problems, Math. Program., 6 (1974), 327-338.
  • H. Nikaido, Convex Structures and Economic Theory, Academic Press, New York, 1968.
  • J. M. Ortega and W. C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables, Academic Press, New York, 1970.
  • A. Tamir, Minimality and complementarity problems associated with Z-functions and M-functions, Math. Program., 7 (1974), 17-31.